Girsanov type formula for a Lie group valued brownian motion
Séminaire de probabilités de Strasbourg, Volume 17 (1983), pp. 198-204.
@article{SPS_1983__17__198_0,
     author = {Karandikar, Rajeeva L.},
     title = {Girsanov type formula for a {Lie} group valued brownian motion},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {198--204},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {17},
     year = {1983},
     zbl = {0507.60032},
     mrnumber = {770412},
     language = {en},
     url = {http://archive.numdam.org/item/SPS_1983__17__198_0/}
}
TY  - JOUR
AU  - Karandikar, Rajeeva L.
TI  - Girsanov type formula for a Lie group valued brownian motion
JO  - Séminaire de probabilités de Strasbourg
PY  - 1983
DA  - 1983///
SP  - 198
EP  - 204
VL  - 17
PB  - Springer - Lecture Notes in Mathematics
UR  - http://archive.numdam.org/item/SPS_1983__17__198_0/
UR  - https://zbmath.org/?q=an%3A0507.60032
UR  - https://www.ams.org/mathscinet-getitem?mr=770412
LA  - en
ID  - SPS_1983__17__198_0
ER  - 
%0 Journal Article
%A Karandikar, Rajeeva L.
%T Girsanov type formula for a Lie group valued brownian motion
%J Séminaire de probabilités de Strasbourg
%D 1983
%P 198-204
%V 17
%I Springer - Lecture Notes in Mathematics
%G en
%F SPS_1983__17__198_0
Karandikar, Rajeeva L. Girsanov type formula for a Lie group valued brownian motion. Séminaire de probabilités de Strasbourg, Volume 17 (1983), pp. 198-204. http://archive.numdam.org/item/SPS_1983__17__198_0/

[1] Ibero (M.). Integrates stochastiques multiplicatives et construction de diffusions sur un groupe de Lie. Bull. Soc. M. France, 100, 1976, p. 175-191 | MR | Zbl

[2] Ito (K.) and Watanabe (S.). Introduction to stochastic differential equations. Proc. Intern. Symp. S.D.E. Kyoto, 1976. Kinokuniya publ. Tokyo. | Zbl

[3] Karandikar (R.L.). A.s. approximation results for multiplicative stochastic integrals. Sém. Prob. XVI, p. 384-391. Lecture Notes in M. n° 920, Springer-Verlag 1982. | Numdam | MR | Zbl

[4] Karandikar (R.L.). Multiplicative decomposition of non singular matrix valued continuous semimartingales. Ann. Prob., to appear. | MR | Zbl

[5] Karandikar (R.L.). Pathwise stochastic calculus of continuous semimartingales. Ph.D. Thesis, Indian Statistical Institute, 1981. | MR